MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC AMIA AUTOMATED PD CYCLER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC AMIA AUTOMATED PD CYCLER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C9320
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported an automated peritoneal dialysis (pd) patient experienced difficulty with breathing during an unknown process step.The patient was not connected to the amia device at the time of the event.There was no report of hospitalization or medical intervention associated with this event.At the time of this report, the patient outcome and action taken with pd therapy was not reported.No additional information is available.
 
Additional Manufacturer Narrative
H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.An external and internal inspection was performed and no issues were noted.A short-simulated therapy was successfully performed.A service history review was performed and revealed that the device has no previous service events in the last 12 months; therefore, servicing did not cause or contribute to the reported event.No device failure or malfunction was identified that could have caused or contributed to the reported event.Review of the event history log revealed data from the seven (7) most recent therapies showed the patient¿s average uf was approximately 1402 ml.The programmed estimated night uf (150ml) was below the recommended setting.Per the amia clinician guide, the estimated night uf value should be based on an average of the nightly uf from the past seven consecutive therapies for a specific program and setting the estimated night uf too low, or to zero may result in a higher risk of iipv.The probable cause of the reported event was determined to be the programmed estimated night uf being set too low.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
AMIA AUTOMATED PD CYCLER
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
BENCHMARK ELECTRONICS INC
4065 theurer blvd
winona MN 55987
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key22501852
Report Number1416980-2025-03744
Device Sequence Number18261876
Product Code FKX
UDI-Device Identifier00085412490120
UDI-Public(01)00085412490120(11)180516
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number5C9320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown